Diphenhydramine Allergy Relief Tablets Sunmark antihistamine allergy tablets will temporarily relieve runny nose, sneezing, itchy/water eyes, tickle in the nose and throat.
Active Ingredients: Diphenhydramine HCI 25 mg
Sunmark Allergy Relief Features & Specifications
- 12.5 mg
- Compares to Benadryl Allergy Tablets
- Antihistamine - Diphenhydramine HCI 12.5mg
- Oral Tablets
- Take on to two tablets every 4 to 6. See instructions on package for further information.
- HCPCS Q0163
- Additional Information
- Community Q&A
Product QuestionsNo questions yet. Be the first to ask the question!